# SDR UALA2013070804756

- Difficulty date: July 8, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 72,004 hours, 26,550 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 608 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOORWAY LOWER SKIN CUTOUT, DENTED & DEFORMED AT BS 608 S27R.  DAMAGE EXCEEDS SRM ALLOWABLE LIMITS. ACCOMPLISHED HFEC OF DAMAGE AREA, NO CRACK FOUND.  FABRICATED & INSTALLED REPAIR IAW ECRA 5330-04649, REV B.   MAJOR REPAIR.
